# SDR SIMA2019021019008

- Difficulty date: January 19, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 35,652 hours, 25,890 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACK UP SILL BETWEEN FRAMES  FS310.00 AND FS333.00 AT STRINGER 21L IS CORRODED-C/A-C/W INSTALLATION OF NEW BACK UP SILL IAW SRM 51-42-06.
